# SDR USAA2014012900013

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON AFT DECK PLATE LOWER RE ENFORCEMENT ANGLE AT BS 1714 & LBL 5.  REPLACED AFT DECK PLATE LOWER RE ENFORCEMENT ANGLE AT BS 1714, LBL 5 IAW RM 51-20-01-A, 53-00-51-1A, 51-30-01-0E, 51-40-02-0G, 51-20-02 & DWG 146N5240.
